# SDR DL76S031029

- Difficulty date: November 17, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 53,687 hours, 26,003 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185T10012
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON HORIZONTAL STABILIZER, FWD TORQUE BOX, UPPER SKIN, RT SIDE, IN SECOND RIB BAY OUTBD FROM FUSELAGE.  INNER SKIN OF THE ALUM HONEYCOMB PANEL WAS DELAMINATED FROM THE CORE.  REPAIRED PER ERA 426746-14.
